# SDR CA140818012

- Difficulty date: August 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,478 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Part number: LW18302
- Condition: Fractured
- Location: Turbocharger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED EVENT INSPECTION, THE R/H TURBOCHARGER SUPPORT ASSEMBLY WAS FOUND CRACKED ALL THE WAY THROUGH ON THE INBOARD LOWER SUPPORT LEG. TURBO SUPPORT MOUNT REPLACED.
